MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FX-15-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-FX-15-T; EXPANDER, SKIN, INFLATABLE
Catalog Number 133S-FX-15-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
 
Event or Problem Description
Healthcare professional reported "patient in process of tissue expansion when surgeon noticed the left reconstructed breast had gone flat." device has been explanted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed more than three openings striated assessed as to surgical damage.Additional observations: crease flat observed in the surface of the shell.Wear abrasion observed in the device.No further actions are required as the device was implanted.

Brand Name
NATRELLE TE SMOOTH 133S-FX-15-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16734570
Report Number9617229-2023-06137
Device Sequence Number20510602
Product Code LCJ
UDI-Device Identifier10888628044050
UDI-Public10888628044050
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number133S-FX-15-T
Device Lot Number3606208
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer07/25/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight84 KG